# SDR ABXA20140529224

- Difficulty date: May 29, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Stiffener
- Part number: 114T22065
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE UPPER RIB LOWER STIFFENER IS CRACKED ON AFT END AT WS 520 NR 5 SLAT AREA OTBD.  INSTALLED NEW CHORD IAW SRM 51-40-2 & 51-40-05.  TREATED & PRIMED IAW SRM 51-21-02, DINETROLED IAW SOPM 51-21-02.  CRACKED 1.35 INCHES, PN 114T2206-5, SN NA, PART NAME CHORD, STR & WS LOC ON ACFT LT WING WS 520.  ACFT WAS GNDED.
